Leviathan making me tired? - AnabolicMinds.com

Leviathan making me tired?

  1. New Member
    azr101's Avatar
    Join Date
    Jun 2007
    Posts
    110
    Rep Power
    144

    Reputation

    Leviathan making me tired?


    Here's the deal, been successfully cutting for about 3 weeks now. Lifting on MWF and doing light cardio on the off days. Slight caloric deficit -500 under my daily maintenance intake and cycling carbs.
    Things were going along well and I was dropping about 1.5 lb. per week. As part of my cut program I decided to add Leviathan after reading all the great reviews.
    I'm still on the inital 3 day low doseage and I notice that when I take Leviathan I get immediately tired. My Heart rate slows down and my blood pressure goes down as well, which is sort of a good thing in my case.
    Shouldn't I be feeling more of a stimulant effect? I know the Palo Alto website states that you may feel nothing but the product is working, but I feel dog tired and it was hard to get through my last workout.

    Anyone else experience this? Is there some sort of insulin effect going on?

  2. New Member
    ktravelet's Avatar
    Join Date
    Jul 2007
    Posts
    17
    Rep Power
    96

    Reputation

    today at practice I was totally exhausted. I lift for an hour then practice for 1.5 hours. I was hoping that my calories were too low for today and not the supp. Anyone else?
  3. New Member
    azr101's Avatar
    Join Date
    Jun 2007
    Posts
    110
    Rep Power
    144

    Reputation

    Okay, I think I'm starting to come out of the tiredness. I'm on the increased doseage of Leviathan starting today. Today was leg day and I felt very strong, even on the reduced calories.
    •   
       

  4. Advanced Member
    BigCasino's Avatar
    Stats
    6'0"  223 lbs.
    Join Date
    May 2004
    Age
    29
    Posts
    581
    Rep Power
    416

    Reputation

    I'm going to be taking it soon, I will let you know if I find the same. By the way, awesome avatar of Doyle.... good to see another Fiend Club member...
  5. Diamond Member
    Jayhawkk's Avatar
    Stats
    5'8"  230 lbs.
    Join Date
    Dec 2003
    Age
    39
    Posts
    12,789
    Rep Power
    11678

    Reputation

    Not tired here.
  6. Senior Member
    sdmf45's Avatar
    Join Date
    Nov 2006
    Age
    33
    Posts
    1,455
    Rep Power
    823

    Reputation

    Quote Originally Posted by azr101 View Post
    Here's the deal, been successfully cutting for about 3 weeks now. Lifting on MWF and doing light cardio on the off days. Slight caloric deficit -500 under my daily maintenance intake and cycling carbs.
    Things were going along well and I was dropping about 1.5 lb. per week. As part of my cut program I decided to add Leviathan after reading all the great reviews.
    I'm still on the inital 3 day low doseage and I notice that when I take Leviathan I get immediately tired. My Heart rate slows down and my blood pressure goes down as well, which is sort of a good thing in my case.
    Shouldn't I be feeling more of a stimulant effect? I know the Palo Alto website states that you may feel nothing but the product is working, but I feel dog tired and it was hard to get through my last workout.

    Anyone else experience this? Is there some sort of insulin effect going on?

    try Reset A.D. your adrenal glands are most likely worn out. this causes stims to make you feel tired and sluggish instead of how they are supposed to make you feel.
  7. Lift Heavy
    bLacKjAck.'s Avatar
    Stats
    6'2"  241 lbs.
    Join Date
    Nov 2006
    Age
    30
    Posts
    3,949
    Rep Power
    2082

    Reputation

    Quote Originally Posted by sdmf45 View Post
    try Reset A.D. your adrenal glands are most likely worn out. this causes stims to make you feel tired and sluggish instead of how they are supposed to make you feel.
    ditto everything said here....
  8. New Member
    azr101's Avatar
    Join Date
    Jun 2007
    Posts
    110
    Rep Power
    144

    Reputation

    Quote Originally Posted by BigCasino View Post
    I'm going to be taking it soon, I will let you know if I find the same. By the way, awesome avatar of Doyle.... good to see another Fiend Club member...
    Right on!
    Gorgeous Frankenstein coming out on October 2nd! Doyle was the reason I started lifting when I was 15 back in the 80's. He's in his 40's now and still looks just as burly.
  9. New Member
    azr101's Avatar
    Join Date
    Jun 2007
    Posts
    110
    Rep Power
    144

    Reputation

    Quote Originally Posted by sdmf45 View Post
    try Reset A.D. your adrenal glands are most likely worn out. this causes stims to make you feel tired and sluggish instead of how they are supposed to make you feel.
    Thanks for that, I'll give it a try.
    The Leviathan seems to be working well now though. I'm losing about 2 pounds a week and I definately feel the stimulant effect but not spun-out or anything. Major lifts are strong and slightly on the rise so all seems good.
    I'm going to finish out the Leviathan and then give the Reset AD a try.

    thanks for the heads up guys.
  10. Advanced Member
    KingMeso's Avatar
    Join Date
    Feb 2004
    Age
    33
    Posts
    606
    Rep Power
    432

    Reputation

    My buddy is take Leviathan, 2 caps 2x a day. He was complaining at today's workout of being tired also. He says he could take it and immediately fall asleep. I'll let him know about the Reset A.D. Thanks.
  •   

      
     

Similar Forum Threads

  1. What supp is making me tired??
    By Toff in forum Supplements
    Replies: 7
    Last Post: 08-06-2014, 11:18 AM
  2. L-carnitine making me tired?
    By rayden1 in forum Super Human Radio
    Replies: 3
    Last Post: 07-11-2011, 08:40 AM
  3. Replies: 15
    Last Post: 03-24-2006, 01:29 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in